MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171120670
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit, g4 - premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that balloon burst occurred.The target lesion was located in the arteriovenous fistula.A 12.0 x 60, 75cm mustang was selected for use in a percutaneous transluminal angioplasty.During the procedure, it was noted that the balloon burst while inflating it inside the patient's body.The procedure was completed with another of same device.There were no complications as a result of this event, and the patient was stable post-procedure.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the mustang device was returned for evaluation.A visual examination identified that the balloon was subjected to positive pressure.The returned device was attached to a boston scientific encore inflation unit and positive pressure was applied.The balloon was inflated to its rate of burst pressure of 14 atmospheres as per mustang specification with no leaks noted.No issues were identified with balloon inflation or the balloon material.A visual examination of the marker bands identified no issues.A visual and tactile examination identified no issues with the shaft and tip of this device.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23678559
Report Number2124215-2025-87827
Device Sequence Number18354242
Product Code FGE
UDI-Device Identifier08714729794738
UDI-Public(01)08714729794738(17)280723(10)37045232
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171120670
Device Catalogue NumberH74939171120670
Device Lot Number0037045232
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale